# SDR DALA2024070506794

- Difficulty date: July 5, 2024
- Submitted: July 5, 2024
- Operation: Air carrier
- Aircraft: N399DA
- Make and model: Boeing 737832
- Aircraft serial: 30379
- Aircraft time: 69,442 hours, 32,354 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0429660) CORROSION ON WEB AT AREA TO INSTALL SCUFF PLATE OF AFT CARGO COMPARTMENT. SCUFF PLATE OF AFT CARGO COMPARTMENT WAS REPLACED PER B737-800 SRM 51-40-02-0G.
